# SDR 2025FA0000379

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: General aviation
- Aircraft: N61UP
- Make and model: Bolkms BK117C2
- Aircraft serial: 9556
- Aircraft time: 5,747 hours, 22,858 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Zone 200
- Part time: 5,747 hours, 22,858 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE ENGINE DECK ANGLE AT STATION 5086.
